# SDR IXXA120328SMN009S

- Difficulty date: March 9, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 75,653 hours, 35,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Part time: 72,703 hours, 34,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK INSPECTION, LT FUSELAGE - SECTION 48 - BODY STATION 1809.5 BULKHEAD FWD OUTER CHORD CRACK DAMAGE AT STA 1809.5.  PERFORMED MAJOR REPAIR IAW SB 767-53A0078.  REMOVED ALL ACCESS DOORS AND ALL FASTENERS FROM THE REPAIRED AREA IAW SB 767-53A0078, REV 6, FIG 3, METHOD 2 AND SRM 51-40-02. FABRICATED (04EA) FILLERS AND (04EA) PLATES OF AL 7075-T6 IAW SB 767-53A0078, PAGE 58, SHEET 6. CLEANED, TREATED AND PRIMED AREA, FILLERS AND PLATES IAW SRM 51-20-01. INSTALLED REPAIRED PARTS IAW SB 767-53A0078 IAW SRM 51-40-02 AND SRM 51-20-05 AND EO 2012039.
